# SDR ASAA2023102545837

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,310 hours, 12,903 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT L FMC FAIL, QRH COMPLIED WITH, FMC REESTABLISHED. AFTER LANDING MULTIPLE FMC DISAGREE MESSAGE POSTED. GROUNDED - YES. PRM MSG PREVIOUS FLT FOR L-FMC, NO HISTORY PAST 30 DAYS. FMC OPERATIONAL TEST PASS REF B737-900 AMM 34-61 TASK 801.
